Global stability, or instability, of positive equilibria of p-Laplacian boundary value problems with p-convex nonlinearities

Bryan Patrick Rynne*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

48 Downloads (Pure)
Original languageEnglish
Pages (from-to)193-206
Number of pages14
JournalRendiconti dell'Istituto di Matematica dell'Universita di Trieste: an International Journal of Mathematics
Early online date29 Nov 2017
Publication statusPublished - 2017


  • Global stability
  • P-Laplacian
  • Positive equilibria

ASJC Scopus subject areas

  • Mathematics(all)

Cite this